# SDR HALA2018111900598

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 24,123 hours, 3,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOOR LIGHTING MISSING IN FIRST CLASS. // RE-SECURED EXIT FLOOR LIGHTING STRIP IN FIRST CLASS AREA.
